# SDR UIEA2025110701293

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 102,105 hours, 17,130 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314792
- Part serial: A0686A0686
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TIRE DAMAGED.  REPLACED NR 3 AND 4 MLG WHEEL ASSY IAW AMM 32-45-01/401. PRESS & LEAK CHK OK.
